# SDR CALA2017081802727

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 32,296 hours, 11,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 986.5, BETWEEN RBL 22 AND RBL 44, FLOORBEAM TEE HAS CORROSION AROUND FASTENER HOLES.  INSTALLED A REPAIR IAW SRM 53-00-51, REPAIR 1, AND EC/RA 5321-0130, REV B.
